The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

η−Ricci Solitons in α−Sasakian Manifolds

Authors

S. R. Ashoka, C. S. Bagewadi and Gurupadavva Ingalahalli

Abstract

In this paper we study η−Ricci solitons in α−Sasakian manifolds its shows
that a symmetric second order covariant tensors in α−Sasakian manifolds is a
constant multiple of metric tensor using this it is shown that LV g+ 2S + 2µη⊗η
is parallel, where V is a given vector field then (g, V, µ) is η−Ricci solitons.

Keywords and Phrases : Ricci soliton, α−Sasakian manifold, Einstein.
AMS Subject Classification : : 53C15, 53C20, 53C21, 53C25, 53D10

Received date : November 11, 2013

Accepted date: June 28, 2014

cited by: J.T.S. Vol. 8 (2014), pp.113-120

Download PDF